Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Residues and characteristic classes of foliations


Author: James L. Heitsch
Journal: Bull. Amer. Math. Soc. 83 (1977), 397-399
MSC (1970): Primary 57D20, 57D30; Secondary 58D05
MathSciNet review: 0438355
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Paul Baum and Raoul Bott, Singularities of holomorphic foliations, J. Differential Geometry 7 (1972), 279–342. MR 0377923 (51 #14092)
  • [ChS] J. Cheeger and J. Simons, Differential characters and geometric invariants, Lecture, Amer. Math. Soc. Summer Institute, Stanford, 1973 (unpublished).
  • [T] W. Thurston, Various lectures.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D20, 57D30, 58D05

Retrieve articles in all journals with MSC (1970): 57D20, 57D30, 58D05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14290-0
PII: S 0002-9904(1977)14290-0